Home  >>   Archives  >>   Articles with keyword "multivariate normal"

Search for:

Articles with keyword "multivariate normal"

Calculations involving the multivariate normal and multivariate t distributions with and without truncation
M. J. Grayling and A. P. Mander. 2018.
Stata Journal Volume 18 Number 4.
Calculation of multivariate normal probabilities by simulation, with applications to maximum simulated likelihood estimation
L. Cappellari and S. P. Jenkins. 2006.
Stata Journal Volume 6 Number 2.